# SDR TRBA2010083

- Difficulty date: July 20, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 31,885 hours, 30,520 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATH LIGHTS BROKEN WIRES SEAT 12B.  REPAIRED WIRE AT SEAT 12B FLOOR PATH LIGHT IAW SPM 20-27-17. OPT CHECK GOOD IAW JIC. 33-50-00.
